# SDR ASAA0946624

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 54,478 hours, 30,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803020000
- Part serial: 91110633
- Condition: Malfunctioned
- Location: Galley
- Part time: 54,789 hours, 30,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLT ATTENDANTTS REPORTED AFT GALLEY OVEN 4 13 (BIG OVEN) BEGAN SMOKING APPROX 2 MINS AFTER APPLYING POWER.  TURNED OVEN OFF.  OVEN DOOR CONTINUED TO GET HOTTER.  SMELL OF ELECTRICAL WIRES.  SMOKE COMING OUT OF VENTS ABOVE OVEN.  COULD NOT PULL CB'S IN AFT GALLEY.  SECURED POWER VIA FLT DECK GALLEY POWER SWITCH.  OVEN DOOR CONTINUED TO GET HOTTER.  ACCOMPLISHED QRH FOR SMOKE/FUMES IN CABIN.  DIVERTED TO YVR.  F/A'S WERE ABLE TO PULL AFT GALLEY C/B'S AFTER FLT.  DECK GALLEY POWER SWITCH WAS TURNED OFF.  ACCOMP GVI ON AFT GALLEY NR 1 OVEN C/B 1 PER MM 20 60 01.  ALL CHECK NORMAL.  REPLACED AFT GALLEY OVEN 4 13 PER MM 25 32 01 PB 401.  OPS CHECK GOOD.  C/B AFT GALLEY NR 1 OVEN RESET.
